# SDR TWAA9807002

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EIBWD
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

PDX - FLT 350 - LEFT ENGINE OIL FILTER STRAINER CLOGGING LIGHT CAME ON IN-FLIGHT.  LIGHT STAYED ON WHEN THROTTLE WAS RETARDED TO IDLE.  SHUT DOWN ENGINE AND RETURNED TO PDX.  REPLACED ENGINE.  (X)
